MAUDE Adverse Event Report: SONOVA AG PHONAK; AUDÉO L90-R

SONOVA AG PHONAK; AUDÉO L90-R
Model Number 0500889P3
Medical Device Problem Codes Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hearing Impairment (1881); Tinnitus (2103); Vertigo (2134)
Date of Event 04/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The return of the device is anticipated.However device has not yet been received.
 
Event or Problem Description
Hcp reported that after the hearing aid came back from repair in march 2023, the patient heard static and a loud sound in the left hearing aid.Following the event the patient has experienced a decrease in hearing, vertigo and tinnitus in left ear.The patient saw an ent on (b)(6) 2023 and was prescribed oral steroids.The patient has discontinued the use of the hearing aids and returned them to hcp.This is an initial report.Investigation is ongoing.Supplemental reports will be submitted upon availability of further information.
 
Additional Manufacturer Narrative
The service order which preceded the incident was entered in march 2023.The device diagnostic codes identify the issues as too weak output response and distorted sound.Moisture (sweat) exposure was noted by diagnosing team, as well as a clogged microphone.The electronics, housing, receiver, and dome were replaced in service.The unit was tested to release criteria on march 13, 2023 and passed.The device has been discarded and will not be available for analysis.
 
Additional Manufacturer Narrative
August 3, 2023 the hcp has confirmed that the hearing aids were checked at the clinic before they were mailed to the patient.No further information about the current state of the patient could be obtained.This is the final report.The manufacturer will conduct further assessment if new information becomes available.

Brand Name
PHONAK
Common Device Name
AUDÉO L90-R
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key16962200
Report Number3005085999-2023-00007
Device Sequence Number5238292
Product Code OSM
UDI-Device Identifier07613389477818
UDI-Public07613389477818
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0500889P3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
04/25/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date07/06/2023
08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown